# SDR A6WA201644177

- Difficulty date: August 2, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 36,013 hours, 33,788 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, SMOKE TOILET CAUTION MESSAGE ILLUMINATED FOR 20 SECONDS.  SMOKE ALARM SOUNDED IN LAV.  NO SMOKE PRESENT.  REPLACED SMOKE DETECTOR.
